Cimzia and weight gain

In need of some advice or information. I have been on cimzia injections for 5 months now and have been doing very well with them, but I have experienced a significant amount of weight gain. Also, my joint pain and GI cramps are back significantly. I am convinced the weight is from injections but doctors are telling me no. Has anyone else experienced weight gain from their meds?? I have been dieting and exercising and still gaining. I need reassurance that it's not just me.

4 Replies

oldestnewest
  • Hi, I haven't tried cimzia, so unfortunately I can't help!! I hope someone can you. If you don't get any help and have an Instagram account look for our life with Crohn's. You can post questions on there and you will get a response. I don't know why this site isn't very active because it is much needed. Some of the sites on healthunlocked are so busy but this dosnt seem to be one of them. Hopefully someone can help.

  • I think no one realizes this Crohns group exists. The RA group is beyond busy and even the IBS more active, but the Crohns is very inactive. I couldn't get answer on Crohns site so had to go back and post on IBS. I think it needs very active admins who can at least respond when no one else does, and need to advertise on other groups about this one so people are aware , many people have more than one disease. I'm looking for another group cause I really need a supportive community for Crohns. I'm thankful there is a group. Healthunlocked is a great site. The RA group is a godsend, wish Crohns was more active.

  • Are you on any other meds? I put on weight with humira, and besides having abdo pains and RA still playing up the last scope I had showed my bowel had healed. My consultant says the pain is due to the scar tissue, and I assume the weight gain is simply because my bowel is healed and Im eating well x

  • I got back to my normal weight but have added 20+ to that. I am eating healthy staying within calorie limits and exercising. So there is no real reason I should gain weight other than the meds. I am on Lialda but have been on it for over a year with no side effects. Cimzia is the only difference.

You may also like...